Skip to main content
ARS Home » Research » Publications at this Location » Publication #232218

Title: A revision of Bephrata and Isosomodes (Hymenoptera: Eurytomidae)

Author
item Gates, Michael
item Hanson, P.

Submitted to: Journal of Hymenoptera Research
Publication Type: Peer Reviewed Journal
Publication Acceptance Date: 1/8/2009
Publication Date: 3/31/2009
Citation: Gates, M.W., Hanson, P. 2009. A revision of Bephrata and Isosomodes (Hymenoptera: Eurytomidae). Journal of Hymenoptera Research. 18(1):25-73.

Interpretive Summary:

Technical Abstract: